Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 160, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 17, 2009, 11:26 AM CDT for Saint Charles County, Missouri; Madison County, Illinois. It took effect at Jun 18, 2009, 5:30 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2009, 11:26 AM CDT (16:26 UTC)
- In effect from
- Jun 18, 2009, 5:30 AM CDT
- Expired
- Jun 21, 2009, 11:50 AM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Madison County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Mel Price (Alton) Lock and Dam (ALNI2).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 29 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05587541, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171626
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT WED JUN 17 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER AFFECTING
MADISON AND ST. CHARLES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION
RECEIVED OVER THE BASIN DURING THE PAST 48 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-181626-
/O.NEW.KLSX.FL.W.0160.090618T0936Z-090621T2000Z/
/ALNI2.1.ER.090618T0936Z.090619T0600Z.090620T2000Z.NO/
1126 AM CDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AND CONTINUE TO
RISE TO NEAR 21.8 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO OCCUR
AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/18 06/19 06/20 06/21 06/22
MISSISSIPPI RIVER
ALTON LD 26 TW 21 19.46 21.2 21.8 21.3 20.2 18.38 follow-up statements
000
WGUS83 KLSX 180222
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT WED JUN 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
ALTON LD 26 TW
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-190222-
/O.EXT.KLSX.FL.W.0160.090618T1030Z-090623T0000Z/
/ALNI2.1.ER.090618T1030Z.090619T1800Z.090622T0000Z.NO/
922 PM CDT WED JUN 17 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL MONDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.0 FEET BY FRIDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD
$$
ILC157-190221-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090625T0500Z/
/CHSI2.2.ER.090617T1237Z.090620T1800Z.090624T0500Z.NO/
922 PM CDT WED JUN 17 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY JUNE 24.
* AT 7 PM WEDNESDAY THE STAGE WAS 27.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 32.2 FEET SATURDAY
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE TUESDAY NIGHT.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED
BETWEEN COUNTY ROAD 322 AND LEVEE ROAD (COUNTY ROAD 354). ALSO,
HIGHWAY A IS CLOSED BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN
PERRY COUNTY.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/18 06/19 06/20 06/21 06/22
MISSISSIPPI RIVER
ALTON LD 26 TW 21 20.19 21.1 21.9 21.9 21.4 20.3
CHESTER 27 27.86 29.3 31.4 32.1 32.0 30.9000
WGUS83 KLSX 181829
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
129 PM CDT THU JUN 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...ALTON LD 26 TW
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-191829-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-090622T0600Z/
/ALNI2.1.ER.090618T1336Z.090619T1200Z.090621T0600Z.NO/
129 PM CDT THU JUN 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL SUNDAY MORNING.
* AT 1 PM THURSDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.7 FEET TOMORROW MORNING
AND FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING BEGINS TO OCCUR AT THIS
LEVEL.
$$
ILC157-191828-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090624T1800Z/
/CHSI2.2.ER.090617T1237Z.090620T1800Z.090623T1800Z.NO/
129 PM CDT THU JUN 18 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL TUESDAY AFTERNOON.
* AT 1 PM THURSDAY THE STAGE WAS 29.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.5 FEET SATURDAY
AFTERNOON AND FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/19 06/20 06/21 06/22 06/23
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.19 21.7 21.5 20.8 19.5 18.0
CHESTER 27 29.32 30.7 31.4 31.3 30.0 27.6000
WGUS83 KLSX 190319
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT THU JUN 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
ALTON LD 26 TW
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND LESS
THAN 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-200319-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-090622T1200Z/
/ALNI2.1.ER.090618T1336Z.090619T1200Z.090621T1200Z.NO/
1019 PM CDT THU JUN 18 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL SUNDAY.
* AT 9 PM THURSDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.6 FEET FRIDAY
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD.
$$
ILC157-200318-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090624T2136Z/
/CHSI2.2.ER.090617T1237Z.090620T1800Z.090623T2136Z.NO/
1019 PM CDT THU JUN 18 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL TUESDAY EVENING.
* AT 9 PM THURSDAY THE STAGE WAS 29.8 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 31.4 FEET SATURDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/19 06/20 06/21 06/22 06/23
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.36 21.6 21.5 21.0 19.7 18.6
CHESTER 27 29.83 30.6 31.3 31.3 30.1 27.9000
WGUS83 KLSX 191743
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 PM CDT FRI JUN 19 2009
..FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSISSIPPI RIVER..
...ALTON LD 26 TW
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINU TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-201743-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-090623T0300Z/
/ALNI2.1.ER.090618T1336Z.090620T1800Z.090622T0300Z.NO/
1243 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON.
* UNTIL LATE SUNDAY EVENING.
* AT 12:00 PM FRIDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.7 FEET TOMORROW
EARLY AFTERNOON AND BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
$$
ILC157-201742-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090625T2100Z/
/CHSI2.2.ER.090617T1237Z.090620T1800Z.090624T2100Z.NO/
1243 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY AFTERNOON.
* AT 12 PM FRIDAY THE STAGE WAS 30.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.2 FEET TOMORROW EARLY
AFTERNOON AND FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/20 06/21 06/22 06/23 06/24
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.55 21.6 21.5 20.7 20.1 19.6
CHESTER 27 30.69 31.1 31.1 30.1 28.7 27.4000
WGUS83 KLSX 200334
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT FRI JUN 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
ALTON LD 26 TW
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND LESS
THAN 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-210334-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-090623T0200Z/
/ALNI2.1.ER.090618T1336Z.090620T1800Z.090622T0200Z.NO/
1034 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL MONDAY MORNING.
* AT 10 PM FRIDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 21.9 FEET SATURDAY
AND SHOULD FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD.
$$
ILC157-210333-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090625T1200Z/
/CHSI2.2.ER.090617T1237Z.090620T1800Z.090624T1200Z.NO/
1034 PM CDT FRI JUN 19 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY.
* AT 10 PM FRIDAY THE STAGE WAS 31.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 31.4 FEET SATURDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/20 06/21 06/22 06/23 06/24
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.47 21.8 21.6 20.5 19.6 19.0
CHESTER 27 31.03 31.2 31.3 30.4 28.8 27.0000
WGUS83 KLSX 201845
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
145 PM CDT SAT JUN 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ...ALTON LD 26 TW
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-211845-
/O.EXT.KLSX.FL.W.0160.000000T0000Z-090622T0600Z/
/ALNI2.1.ER.090618T1336Z.090620T1200Z.090621T0600Z.NO/
145 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL LATE SATURDAY NIGHT.
* AT 1 PM SATURDAY THE STAGE WAS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MIDNIGHT TONIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
$$
ILC157-211844-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-090625T0800Z/
/CHSI2.2.ER.090617T1237Z.090621T0000Z.090624T0800Z.NO/
145 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THE WARNING IS CANCELLED.
* AT 1 PM SATURDAY THE STAGE WAS 31.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL FALL TO 31.1 FEET TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/21 06/22 06/23 06/24 06/25
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.46 20.7 19.4 18.7 18.1 17.6
CHESTER 27 31.36 31.3 30.2 28.3 26.8 25.9000
WGUS83 KLSX 210236
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT SAT JUN 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
ALTON LD 26 TW
CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL INCLUDING
AROUND 0.5 INCHES OF PRECIPITATION THE PAST 24 HOURS AND NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-220236-
/O.CON.KLSX.FL.W.0160.000000T0000Z-090622T0600Z/
/ALNI2.1.ER.090618T1336Z.090620T1200Z.090621T0600Z.NO/
936 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LD 26 TW
* UNTIL SUNDAY MORNING.
* AT 9 PM SATURDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS TO
OCCUR AT THIS LEVEL.
* IMPACT...AT 20.8 FEET...UNPROTECTED FARM LAND BEGINS TO FLOOD.
$$
ILC157-220235-
/O.CON.KLSX.FL.W.0144.000000T0000Z-090625T0800Z/
/CHSI2.2.ER.090617T1237Z.090621T0200Z.090624T0800Z.NO/
936 PM CDT SAT JUN 20 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL WEDNESDAY.
* AT 9 PM SATURDAY THE STAGE WAS 31.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD FALL BELOW
FLOOD STAGE TUESDAY NIGHT.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 28.0 FEET...UNLEVEED ISLANDS NEAR CHESTER AND THE
PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE
CLOSED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/21 06/22 06/23 06/24 06/25
MISSISSIPPI RIVER
ALTON LD 26 TW 21 21.24 20.8 19.3 18.8 18.7 18.8
CHESTER 27 31.45 31.3 30.2 28.4 26.8 26.0000
WGUS83 KLSX 211650
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CDT SUN JUN 21 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER AFFECTING
MADISON AND ST. CHARLES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT REGARDING THIS FLOODING EVENT AT
ALTON LOCK AND DAM 26 TAIL WATER...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC119-MOC183-211720-
/O.CAN.KLSX.FL.W.0160.000000T0000Z-090622T0600Z/
/ALNI2.1.ER.090618T1336Z.090620T1200Z.090621T0720Z.NO/
1150 AM CDT SUN JUN 21 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAIL WATER.
* AT 11:00 AM SUNDAY THE STAGE WAS 20.6 FEET.
* FELL BELOW FLOOD STAGE AT 2:20 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.1 FEET BY MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/22 06/23 06/24 06/25 06/26
MISSISSIPPI RIVER
ALTON LD 26 TW 21 20.60 19.1 18.2 17.5 17.2 17.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:45 AM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 17, 6:45 AM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT WED JUN 17 2009 .DISCUSSION... /434 AM CDT WED JUN 17 2009/ A COUPLE OF FCST PROBLEMS FOR THIS MORNING. FIRST WILL BE MAX TEMPS AND PRECIP CHCS FOR TODAY. MDLS AGREE LIFTING OUTFLOW BNDY THAT IS CURRENTLY DRAPED ACROSS SRN MO NWD TODAY. MDLS HAVE DWPTS PROGD TOO WARM...RESULTING IN CVNTN ALONG THE BNDY WHICH IS PROBABLY OVERDONE. STILL...CANNOT RULE OUT TSRA WITH DWPTS EASILY IN THE UPR 60S AND TEMPS REACHING AROUND 90. SOME UNCERTAINTY REMAINS WITH HOW WARM TODAY WILL BE. STRONG SOLAR INSOLATION WILL HELP PUSH TEMPS INTO THE 90S...OK REACHED MID 90S YESTERDAY. HOWEVER...WITH AMPLE GROUND MSTR...WENT A CPL OF DEGREES COOLER TO ACCOUNT FOR EVAPORATION. FOR TNGT...EXPECT MCS TO DEVELOP ACROSS SRN NEB THIS AFTERNOON. WHERE THIS MCS TRACKS IS UNCERTAIN. LOCAL WRF PUSHES THIS MCS NEWD INTO CNTL IA AS S/W EJECTS OUT OF THE PLAINS AROUND THE TOP OF THE UPA RIDGE. HOWEVER...THIS S/W MAY ALSO HELP FLATTEN THE RIDGE AND ALLOW THE MCS TO TRACK FURTHER SEWD. SINCE THE SFC BNDY IS EXPECTED TO BE DRAPED ACROSS ERN NEB INTO NERN MO...WUD EXPECT THE MCS TO PROPAGATE ALONG THE BNDY AND HAVE KEPT CHC POPS FOR TNGT. FOCUS THEN TURNS TO TEMPS FOR TOMORROW. IF MCS FROM TONIGHT DOES PROPAGATE SEWD THRU THE CWA...THE OUTFLOW BNDY WILL DRASTICALLY LOWER TEMPS ALONG THE N SIDE. BELIEVE MCS WILL BE FURTHER NWD AND ALLOW RIDGE TO BUILD INTO THE AREA...WITH 21C TO 24C 850MB TEMPS ACROSS THE REGION. HAVE KEPT GOING FCST OF MID 90S. HOWEVER...WITH DEEP SWLY WINDS...TEMPS MAY NEED TO BE RAISED ONCE CLD COVER AND PRECIP UNCERTAINTIES DIMINISH. THE NUMEROUS S/W TODAY AND TOMORROW WILL HELP BREAK DOWN THE UPA RIDGE. TROF CURRENTLY OVER WRN US...STILL...IS EXPECTED TO REACH THE PLAINS BY THURS EVE. MDLS AGREE FAIRLY WELL BRINGING A CDFNT INTO NWRN MO BY 12Z FRI...AND FROPA FRI EVE. LITTLE IF ANY CHANGES WERE MADE TO PREV FCST FOR SAT AND BEYOND. UPA RIDGING BEGINS TO DOMINATE THE WX PATTERN...ALLOWING FOR A DRY WEEKEND. TEMPS WILL MODERATE IN THE UPR 80S AND LWR 90S INTO NEXT WEEK. TILLY && .AVIATION... /645 AM CDT WED JUN 17 2009/ FOR THE 12Z TAFS...VFR CONDITIONS AND LIGHT SFC WNDS WILL PREVAIL AT THE TAF SITES THRU THE VALID TAF PERIOD. KUIN TERMINAL MAY GET CLIPPED BY AN MCS MOVING THRU IA LATE TONIGHT AND FOR NOW HAVE VCTS MENTIONED UNTIL WE CAN GET A BETTER HANDLE ON HOW THAT WILL DEVELOP. WE ARE ALSO EXPECTING MARGINAL LLWS CONDITIONS AT KCOU TERMINAL BY 12Z/THU AND WILL CONTINUE TO WATCH FOR NEED TO INCLUDE IN TAF. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 17, 4:56 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 456 AM CDT WED JUN 17 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 456 AM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. SOME OF THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED THURSDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...MAINLY TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:23 AM CDT | River Flood Warning | LSX | Callaway, Cole | 62 hr |
| Jun 17, 3:05 PM CDT | Heat Advisory | LSX | Jefferson, Lincoln, Madison, Saint Charles, Sainte Genevieve, Saint Francois and 2 more | 52 hr |
| Jun 17, 6:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 44 min |
Nearby
River Flood Warnings in Missouri, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.